Please use this identifier to cite or link to this item:

Gromov-Witten Invariants of Stable Maps with Fields

Authors Chang, Huai-Liang View this author's profile
Li, Jun
Issue Date 2012
Source International mathematics research notices , (18), 2012, Pages 4163-4217
Summary We construct the Gromov-Witten invariants of moduli of stable maps to P-4 with fields. This is the all genus mathematical theory of the Guffin-Sharpe-Witten model, and is a modified twisted Gromov-Witten invariant of P-4. These invariants are constructed using the cosection localization of Kiem-Li, an algebro-geometric analog of Witten's perturbed equations in Landau-Ginzburg theory. We prove that these invariants coincide, up to sign, with the Gromov-Witten invariants of quintics.
ISSN 1073-7928
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus